Regularity of Bounded Tri-Linear Maps and the Fourth Adjoint of a Tri-Derivation

Document Type : Research Paper


1 payame noor univercity

2 Payame Noor Univercity

3 mohagheghe ardabili


In this Article, we give a simple criterion for the regularity of a tri-linear mapping. We provide if f : X × Y × Z −→ W is a bounded tri-linear mapping and h : W −→ S is a bounded linear mapping, then f is regular if and only if hof is regular. We also shall give some necessary and sufficient conditions such that the fourth adjoint D∗∗∗∗ of a tri-derivation D is again tri-derivation.


  1. C.A. Akemann, The dual space of an operator algebra, Trans. Amer. Math. Soc., 126: 286–302, (1967).
  2. C.A. Akemann, P.G. Dodds and J.L.B. Gamlen, Weak compactness in the dual space of a C−algebra, J. Funct. Anal., 10(4): 446–450, (1972).
  3. R . Arens, The adjoint of a bilinear operation, Proc. Amer. Math. Soc., 2: 839–848, (1951).
  4. N. Arikan, Arens regularity and reflexivity, Quart. J. Math. Oxford, 32(4): 383–388, (1981).
  5. N. Arikan, A simple condition ensuring the Arens regularity of bilinear mappings, Proc. Amer. Math. Soc., 84: 525–532, (1982).
  6. P. Civin and B. Yood, The second conjugate space of a Banach algebra as an algebra, Pacific. J. Math., 11(3): 847–870, (1961).
  7. H. G. Dales, A. Rodrigues-Palacios and M. V. Velasco, The second transpose of a derivation, J. London Math. Soc., 64(2): 707–721, (2001).
  8. A. Erfanian Attar, S. Barootkoob and H. R. Ebrahimi Vishki, On extension of biderivations to the bidual of Banach algebras, Filomat, 30(8): 2261–2267, (2016).
  9. M. Eshaghi Gordji and M. Filali, Arens regularity of module actions, Studia. Math., 181(3): 237–254, (2007).
  10. G.B. Folland, A Course in Abstract Harmonic Analysis, Crc Press, (1995).
  11. K. Haghnejad Azar, Arens regularity of bilinear forms and unital Banach module space, Bull. Iranian Math. Soc., 40(2): 505–520, (2014).
  12. A.A. Khosravi, H.R. Ebrahimi Vishki and A.M. Peralta, AronBerner extensions of triple maps with application to the bidual of Jordan Banach triple systems, Linear Algebra Appl., 580: 436–463, (2019).
  13. S. Mohamadzadeh and H. R.E Vishki, Arens regularity of module actions and the second adjoint of a drivation, Bull Austral. Mat. Soc., 77(3): 465–476, (2008).
  14. A. Ulger, Weakly compact bilinear forms and Arens regularity, Proc. Amer, Math. Soc., 101(4): 697–704, (1987).
  15. A. Sheikhali, A. Sheikhali and N. Akhlaghi, Arens regularity of Banach module actions and the strongly irregular property, J. Math. Computer Sci., 13(1): 41–46, (2014).
  16. N.J. Young, The irregularity of multiplication in group algebras, Quart. J. Math. Oxford, 24(1): 59–62, (1973).